# SDR AALA20040370

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - SEAT MOUNTED ESCAPE PATH LIGHTS AT ROWS 20 THROUGH 31 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT SEAT MOUNTED ESCAPE PATH AT ROWS 20 THROUGH 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
